Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Blomer, Valentin / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Echterhoff, Siegfried / Frahm, Jan / Gordina, Maria / Shahidi, Freydoon / Sogge, Christopher D. / Takayama, Shigeharu / Wienhard, Anna


IMPACT FACTOR 2018: 0.867

CiteScore 2018: 0.71

SCImago Journal Rank (SJR) 2018: 0.898
Source Normalized Impact per Paper (SNIP) 2018: 0.964

Mathematical Citation Quotient (MCQ) 2018: 0.71

Online
ISSN
1435-5337
See all formats and pricing
More options …
Volume 27, Issue 3

Issues

Action-induced nested classes of groups and jump (co)homology

Nansen Petrosyan
Published Online: 2013-04-25 | DOI: https://doi.org/10.1515/forum-2012-0021

Abstract

Using fixed-point-free group actions, we set up a scheme to define nested classes of groups indexed over ordinals. Restricting to cellular actions on CW-complexes, we find new classes of groups as well as new characterizations for some well-known classes. We extend some of the properties of the cohomological dimension of a group to groups with jump (co)homology and study their implications to cellular actions on finite dimensional CW-complexes that satisfy a quite general homological condition.

Keywords: Cellular action; jump cohomology; Hirsch length

MSC: 20J05

About the article

Received: 2012-03-01

Revised: 2013-03-04

Published Online: 2013-04-25

Published in Print: 2015-05-01


Funding Source: Research Fund KU Leuven

Funding Source: FWO-Flanders

Award identifier / Grant number: Research Fellowship


Citation Information: Forum Mathematicum, Volume 27, Issue 3, Pages 1591–1612, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/forum-2012-0021.

Export Citation

© 2015 by De Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Marek Golasiński, Daciberg Lima Gonçalves, and Rolando Jimenez
Proceedings of the Edinburgh Mathematical Society, 2018, Page 1
[2]
William Browder
Boletín de la Sociedad Matemática Mexicana, 2017, Volume 23, Number 1, Page 75

Comments (0)

Please log in or register to comment.
Log in